I have post part um depression and I take klonopin but would like to get off. Has this cream helped anyone get off medicine?
Yes, you definitely need an anti-depressant for depression. And the creams have never helped me at all with estrogen deficiency, etc. If you want to get off the Klonopin, get off of it very slowly. It can cause great dependency and caused me to have severe depression when I tapered down 1/4 of a pill at a time.
- Progesterone Information for Consumers
- Progesterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Progesterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Progesterone Insufficiency - I have been taking progesterone as part of my infertility treatment. I?
Posted 6 Jul 2010 • 1 answer
Posted 30 Jun 2013 • 1 answer
Posted 12 Jun 2014 • 1 answer
Posted 26 Feb 2015 • 1 answer
Posted 19 Jul 2016 • 0 answers